# SDR SIMA20140329001

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 35,807 hours, 32,773 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB BETWEEN FL 270 & FL 350 BOTH CAPTAIN & FIRST OFFICER STARTED SMELLING WHAT APPEARED TO BE ELEC BURNING.  CALLED FLIGHT ATTENDANT & SHE SMELLED IT TOO.  AT FL 350 SMOKE STARTED COMING OUT OF THE FWD SIDE OF BOTH DV WINDOWS.  THE ON SHORT FINAL BOTH RMU FAILED & COME BACK UP AGAIN.  FLIGHT CONDITIONS AT ALTITUDE WERE BUMPY & IMC WITH SOME RAIN.  PERFORMED ENG RUNS IAW AMM 71-00-01 & COMPLIED WITH ETN- EM-72-034, NO SMELL DETECTED IN THE COCKPIT AT THIS TIME.  OPERATIONS CHECKED GOOD.
